Electron. J. Differential Equations, Vol. 2021 (2021), No. 61, pp. 1-20.

Existence of solutions to infinite systems of nonlinear integral equations on the real half-axis

Agnieszka Chlebowicz

In this article we study the solvability of an infinite system of integral equations of Volterra-Hammerstein type in the space of functions defined, continuous and bounded on the real half-axis with values in the sequence space l1. We extend a known existence result for such an infinite system of integral equations and prove a theorem applicable to a wider class of considered infinite systems. We also give an example to show the usefulness of our result.

Submitted June 7, 2020. Published July 6, 2021.
Math Subject Classifications: 47H08, 45G15.
Key Words: Infinite system of integral equations; measure of noncompactness; fixed point theorem.
DOI: https://doi.org/10.58997/ejde.2021.61

Show me the PDF file (345 KB), TEX file for this article.

Agnieszka Chlebowicz
Department of Nonlinear Analysis
Rzeszów University of Technology
al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland
email: agnchleb@prz.edu.pl

Return to the EJDE web page